MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's samples tested with creatinine plus ver.2 (crep2) assay on a cobas 8000 c702 module when compared to a cobas c501 module and architect system.Sample 1 was initially tested on c501 resulting in values of 325 umol/l and 336 umol/l.Sample 1 was repeated using a dilution factor of 1:50 on the c501 and the result was 355 umol/l (accompanied by a data flag).The physician questioned the result of 325 umol/l as it did not correlate with the patient's clinical picture and requested a 2nd sample (sample 2) to be drawn.Sample 2 was tested on the c501 resulting in values of 34 umol/l and 35 umol/l.Sample 1 was then repeated resulting in values of: 24 umol/l and 27 umol/l when tested on c702.411.2 umol/l when tested on architect.Sample 2 was also repeated on c702 and architect resulting in values around 35 umol/l to 40 umol/l.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
A reagent/instrument issue can be excluded because the result was repeatable on c501 and c702 while comparing the same method.The patient was diagnosed with lymphoma.The investigation determined the event was consistent with the patient sample or the patient's medical condition.The product labeling states: "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21912952
Report Number1823260-2025-01287
Device Sequence Number17919482
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number05168589190
Device Lot Number84198201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEPHALOSPORINS (AFTER THE SAMPLE 1 COLLECTION)
Patient SexUnknown